location: Current position: Home >> Scientific Research >> Paper Publications

Adaptive Control Based on Multiple Sub-Models and Auxiliary Variables for Non-Uniformly Sampled Data Systems

Hits:

Date of Publication:2022-10-04

Journal:34th Chinese Control Conference (CCC)

Affiliation of Author(s):电子信息与电气工程学部

Volume:2015-September

Page Number:2994-2999

ISSN No.:2161-2927

Pre One:Integrated algorithm for structure identification and parameter identification of fuzzy model

Next One:A FUZZY CLUSTERING METHOD FOR GENERATING FUZZY MODELS